Four days into Synarel and I feel a decided lack of... well, not much. Some ladies on the boards I frequent have complained about headaches or dizziness on this drug, but I haven't experienced very much of that at all. If anything I've been a little tired, but that could be due to the cold my husband brought home with him at the beginning of the week.
I take my last birth control pill tomorrow night, so it will be interesting to see whether I get a period or not (according to my nurse, I may get a full one, just spotting or skip bleeding completely as my oestrogen levels are lowering as a result of the Synarel).
I've had twinges in my pelvic area the last couple of days and was feeling a little bit down emotionally last night, so who knows? I've turned my body over to the capable hands of Monash IVF for the next couple of months, so whatever happens... well, happens.
... and in the meantime, I sip the glass of white wine that I've been told I'm allowed to have occasionally. All about the sanity, you see. ;)